BibTeX record journals/mst/JonesLL76

download as .bib file

@article{DBLP:journals/mst/JonesLL76,
  author    = {Neil D. Jones and
               Y. Edmund Lien and
               William T. Laaser},
  title     = {New Problems Complete for Nondeterministic Loc Space},
  journal   = {Math. Syst. Theory},
  volume    = {10},
  pages     = {1--17},
  year      = {1976},
  url       = {https://doi.org/10.1007/BF01683259},
  doi       = {10.1007/BF01683259},
  timestamp = {Sun, 17 May 2020 11:44:51 +0200},
  biburl    = {https://dblp.org/rec/journals/mst/JonesLL76.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics